# SDR CALA2013102892421

- Difficulty date: October 27, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 49,181 hours, 18,934 cycles
- Engine: Iae V2527A5
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ENG 1 COMPRESSOR VANE ECAM ON TAKEOFF ROLL,  ABORTED TAKEOFF AT LOW SPEED.  R & R  VSV ACTUATOR ON NR 1 ENGINE AS IAW AMM 75-32-41-000-010-A & AMM IAW 75-32-41-400-010-A.
